EconPapers    
Economics at your fingertips  
 

Existence of Random Attractors for a ð ‘ -Laplacian-Type Equation with Additive Noise

Wenqiang Zhao and Yangrong Li

Abstract and Applied Analysis, 2011, vol. 2011, 1-21

Abstract:

We first establish the existence and uniqueness of a solution for a stochastic ð ‘ -Laplacian-type equation with additive white noise and show that the unique solution generates a stochastic dynamical system. By using the Dirichlet forms of Laplacian and an approximation procedure, the nonlinear obstacle, arising from the additive noise is overcome when we make energy estimate. Then, we obtain a random attractor for this stochastic dynamical system. Finally, under a restrictive assumption on the monotonicity coefficient, we find that the random attractor consists of a single point, and therefore the system possesses a unique stationary solution.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/616451.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/616451.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:616451

DOI: 10.1155/2011/616451

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:616451